Mombu the Medicine Forum sponsored links

Go Back   Mombu the Medicine Forum > Medicine > Viagra Side Effects (heartburn)
User Name
Password
REGISTER NOW! Mark Forums Read

sponsored links


Reply
 
1 1st March 14:35
External User
 
Posts: 1
Default Viagra Side Effects (heartburn)


I have used Viagra, Kamagra and Cialis. Each has been as good at
maintaining an erection but each has then left me with severe
indegestion and heartburn for 24 hours after use. So much so that it
put me off using the pills for a while untill my stomach settled down
again. taking an indegestion remedies did not help. Has anyone else
had the same problem and if so what did you do to overcome it?
  Reply With Quote


  sponsored links


2 2nd March 01:07
ignatzbricks
External User
 
Posts: 1
Default Viagra Side Effects (heartburn)


Alan from the UK asks:

I have no experience with Cialis, but for the other two, dissolving them in
half glass of tepid water, swallowing, and chasing the first glass with another
half glass of tepid water, will sometimes prevent the heartburn.

The reason for the tepid water, is that your body first must warm the liquid to
body temperature and the tepid (not hot) water speeds this along.

Sometimes the indigestion can be prevented by only taking Viagra on an empty
stomach (for me that means 4 hours after eating).

Ignatz's Bricks.
  Reply With Quote
3 2nd March 01:07
avocet
External User
 
Posts: 1
Default Viagra Side Effects (ranitidine)


If you have the same nasty experience after multi-use of Viagra (a couple of
weeks, fairly regularly), ask your doctor about a prescription for 150 mg
Zantac or its cheaper generic, Ranitidine. This evens out the gastric
problem for me if I take it at about the same time as the Viagra.

Interestingly, I get none of this discomfort on Cialis, but we all have
different body chemistries.

Jim
  Reply With Quote
4 2nd March 10:40
jerry sturdivant
External User
 
Posts: 1
Default Viagra Side Effects (esophagus)


To keep our food from coming back from the stomach to our mouth, the
esophagus has two sphincter muscles; the one at the top is called the upper
esophageal sphincter; the one at the bottom is the lower esophageal
sphincter. Apparently the chemical in Cialis that causes the soft tissue
muscles in your **** relax also causes these sphincter muscles to relax and
can give you acid reflux. A number of us have noticed it. You might try
various antacids.

Jerry of ASI
  Reply With Quote


  sponsored links


Reply


Thread Tools
Display Modes




Copyright 2006 SmartyDevil.com - Dies Mies Jeschet Boenedoesef Douvema Enitemaus -
666